MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFETY HUBER 20G X .75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFETY HUBER 20G X .75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redn2186 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the needle was opened and dirty.Packaging was not damaged.Device was not used on the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of damaged and discolored packaging is confirmed but the exact cause could not be determined from the photo provided.One photo of a safety huber infusion set packaging was provided for evaluation.The product number visible shows ref: 573112; however, the lot cannot be clearly seen.The initial four characters show ¿redn¿ which corresponds with the reported lot number "redn2186".The packaging label surface is damaged and has a dark, stained discoloration.A tear in the packaging is present on the right portion of the label and is surrounded by the discoloration and wrinkling of the label.The location and source of the damage remains unknown and no evidence to suggest the event occurred within bd's control was observed.A review of the dhr/manufacturing records showed that no deviations/issues were identified or associated with this problem in regards to product materials or during manufacturing, packaging or qc inspection process.This is the only complaint associated to the reported lot number.A lot history review (lhr) of redn2186 showed no other similar product complaint(s) from this lot number.

Brand Name
SAFETY HUBER 20G X .75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10372640
Report Number3006260740-2020-02798
Device Sequence Number16924235
Product Code FPA
UDI-Device Identifier00801741044724
UDI-Public(01)00801741044724
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberN/A
Device Catalogue Number573112
Device Lot NumberREDN2186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1